Re: tinizadole = side effects and die off? help!!! by shrimpy123 ..... Parasites: Protozoa
Date: 4/19/2012 7:59:02 AM ( 10 years ago ago)
0 of 1 (0%) readers agree with this message. Hide votes What is this?
he dude is off his rocker. apparently everyone in the universe suffers from e histolytica now.
maybe those Antibiotics deranged his brain?"
You have no true diagnosis, nor are you well enough to say these things. You have been hanging around the forum trying this and that, without getting well.
So really, before you say things like "potato chips cut holes in the stomach" and "Live and let live" and other things like, you really need find help. You have credibility to say anything after making such claims.
You are really not helping anybody here, you have know knowledge of the damage that parasites like Giarida or Truchuria or E. Histolytica can do.
So do not talk about things you obviously do not know. And stop misleading people.
People here suffering, and they need real help like what we got. YOu obviously have not received it and are trying to prevent others from receiving it.
<< Return to the standard message view
fetched in 0.33 sec, referred by curezone.org/forums/fmp.asp?i=1930993